# SDR REXA2019010200027

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 601R3895731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION AROUND FASTENER HOLES. LOCATED AND DRILLED NEW SERVICE DOOR THRESHOLD IAW SRM 51-24-16 REPLACED WITH NEW. INSTALLATION TO BE COMPLIED WITH ON W/O 1016523-2000-0056 S/N 6798600.
